# SDR SWAA2025021896623

- Difficulty date: February 16, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N960WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36675
- Aircraft time: 43,370 hours, 26,578 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO EMERGENCY LIGHTS ON EXTERIOR AFT LOWER BELLY NOT WORKING<[01] REMOVED AND REPLACED THE BATTERY PACK ON STA L/H 747 FOR TWO EMERGENCY LIGHT ON EXT AFT LOWER BELLY REF AMM 33-51-06; OPS CHECK GOOD.;[02] ADDING PART REQUIREMENT DOCUMENTED ON TTG8Q00YG68X: BATTERY PACK REMOVED P/N D717-01-100SWA; BN596098 BATTERY PACK INSTALLED P/N AD-717-01-100SWA; BN579746;[03] RECORDS CORRECTION AMT KELVIN ESCOBAR 163950 PER TELECOM
